# SDR CHQA000420

- Difficulty date: September 13, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N272
- Make and model: Emb EMB-145
- Aircraft time: 7,788 hours, 6,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT. EICAS MESSAGE LANDING GEAR AIR/GRND FAIL.  RAN QRH CHECKLIST, CONTACT DISPATCH AND MTX AND RETURNED TO MCO FOR LANDING.  NO EMERGENCY WAS DECLARED, BUT EMERGENCY EQUIPMENT WAS DISPATCHED.  FOUND LF AFT (WOW) PROXIMITY SENSOR FACE CRACKED.  REMOVED AND REPLACED PROXIMITY SENSOR, PERFORMED GEAR SWING OPS CHECK GOOD.
